Have Cat Questions? Ask a Cat Vet Online.
Hello. I'm sorry to hear about your pets.
It sounds like you are seeing something called a Pyrethrin Toxicity. These flea meds can be toxic in cats, and to a lesser degree in some dogs. It causes muscle tremors and seizures.
Your best option is to use a 24 hour ER vet in the area. They can give injections of a muscle relaxant (Methocarbamol) to control the signs. These animals typically require 12-24 hours of hospitalization to get it to resolve fully. It carries a good prognosis with appropriate care. Without treatment, it can be fatal.
At home, there's not much you can do. You can bathe them to remove any of the toxin. Make sure you use a dish soap (Dawn dish soap) when bathing. This will remove the oily substance and prevent further exposure. They really need the muscle relaxant, though, to get it to resolve.
I hope this helps, let me know if you have any other questions.
I don't like to wait on these guys. The sooner you can get them seen, the better the chance of survival. They can tremor pretty bad and end up dying from hyperthermia. That's why I prefer to treat asap.